# SDR UIEA2010062500044

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT WAS DETECTED IN THE OUTER SKIN 65B04514-3 OF BULK CARGO DOOR ASSY AT BS 1980-2000 S33R.  DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 0062 AND SRM 52-00-03, FIG 9, SHEET 4, DETAIL I.
